# SDR UIEA2021091902052

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 2598 L/H BULKHEAD LOWER CORNER CUTOUT 3EA FASTENER HOLES FOUND CRACK AT WEB LAYER( EMP - STA 2598 LH BULKHEAD LOWER CORNER CUTOUT 3EA FASTENER HOLE CRACK AREAS MODIFICATED IAW SB 747-53A2837 FIG 35 REV 0 )
